# SDR DXTA2025121606136

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 6,030 hours, 3,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMER FLOOR PATHWAY LIGHT BELOW SEAT 9 IS NOT WORKING.    RESEARCHED THE AMM FOR EMERGENCY LIGHTÂ€™S LOCATION. GAINED ACCESS TO AIRCRAFT ON THE RAMP. BROUGHT A GPU AND APPLIED POWER. I WAITED FOR SYSTEM TO FULLY BOOT. ONCE BOOTED,  OPS CHECKS SATISFACTORY, COMPARED ALL EMERGENCY LIGHTS WITH THE LOCATIONS GIVEN IN AMM AND CONFIRMED THERE IS NO EMERGENCY LIGHT LOCATED BELOW SEAT 9. ALL EMERGENCY LIGHTS IN THE LAV AREA ARE LOCATED RIGHT SIDE OF PLANE, ON TOILET, & ALL WORK. TO CONFIRM, ACCESS TWO OTHER THAT WERE IN WORK & CONFIRMED DID NOT HAVE AN EMERGENCY LIGHT BELOW SEAT 9. MCC AGREED THAT DID NOT HAVE AN EMERGENCY LIGHT BELOW SEAT 9 ON THEIR LIST AND WERE OK TO SIGN OFF SQUAWK. WORK DONE IAW AMM 33-50-00.
